Baratchart, L., Grimm, J., LeBlond, J. et al. (1 more author) (2003) Asymptotic estimates for interpolation and constrained approximation in H2 by diagonalization of Toeplitz operators. Integral Equations and Operator Theory, 45 (3). pp. 269-299. ISSN 1420-8989
Abstract
Sharp convergence rates are provided for interpolation and approximation schemes in the Hardy space H-2 that use band-limited data. By means of new explicit formulae for the spectral decomposition of certain Toeplitz operators, sharp estimates for Carleman and Krein-Nudel'man approximation schemes are derived. In addition, pointwise convergence results are obtained. An illustrative example based on experimental data from a hyperfrequency filter is provided.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2003 Birkhauser Verlag Basel/Switzerland. This is an author produced version of a paper published in Integral Equations and Operator Theory. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) |
Depositing User: | Sherpa Assistant |
Date Deposited: | 25 Oct 2005 |
Last Modified: | 24 Oct 2016 17:47 |
Published Version: | http://www.springerlink.com/openurl.asp?genre=arti... |
Status: | Published |
Refereed: | Yes |
Identification Number: | 10.1007/s000200300005 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:756 |